MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implant of a right ventricle leadless pacemaker (rvlp) it was noted that there was pacing failure.It was noted that the rvlp had dislodged and migrated to the right atrium.It was also noted on echocardiography that there was a small pericardial effusion from the implanted inferior wall of the right ventricle.Subsequently, bleeding occurred from the right femoral site.The rvlp was retrieved from the pulmonary artery and new rvlp was implanted.The patient was recovering following the procedure.
 
Event or Problem Description
Additional information received indicates that to address the bleeding an interventional radiology procedure was performed and hemostasis was achieved.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24074007
Report Number2017865-2026-00949
Device Sequence Number13358555
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11045473(17)260831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberLSN25501
Device Lot Number11045473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown